# SDR DXTA2025072804377

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N419QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500461
- Aircraft time: 6,663 hours, 5,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 7450LS0O
- Part serial: 007015
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, ALL CABIN EMERGENCY SIGNS AND LIGHTS WERE ILLUMINATED WITH THE EMER LIGHT SWITCH IN ARM POSITION. REPLACED DEFECTIVE NR 1 EMERGENCY POWER SUPPLY  WITH CUSTOMER SUPPLIED "TESTED" POWER SUPPLY. REPLACED DEFECTIVE NR 2 EMERGENCY POWER SUPPLY WITH CUSTOMER SUPPLIED "TESTED" POWER SUPPLY.  PERFORMED SUCCESSFUL OPERATIONAL CHECK. ALL REF AMM 33-52-01.
